The Balkanization of Yugoslavia's Islam
Bibliographic Data
| ID | 6086129 |
|---|---|
| Authors | Ghulam M Haniff |
| Year | 1999 |
| Volume | 19 |
| Issue | 1 |
| Pages | 125-130 |
| Publication date | 1999-04-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Institute of Muslim Minority Affairs Journal (JOURNAL) |
| Journal identifiers | ISSN: 0266-6952 • E-ISSN: 1469-9591 |
| Publisher | Informa UK Limited (PUBLISHER • GB) |
| DOI | 10.1080/13602009908716429 |
| OpenAlex | W1971717163 |
| Language | EN |
| References cited | 1 |
Ancient history · Islam · Political science · Theology · Balkans: History, Politics, Society · History · Philosophy
| Highly cited | No |
|---|